Virginie Charette » Autres publications

Autres publications

Charette, V., Goldman, W. et Jones, C., Recurrent geodesics in flat Lorentz 3-manifolds, Canadian Mathematics Bulletin 47 (2004), 332–342.

Charette, V., Affine deformations of ultraideal triangle groups, Geometriae Dedicata 97 (2003),17–31.

Charette, V., Drumm, T., Goldman, W. et Morrill, M., Complete flat affine and Lorentzian manifolds,  Geometriae Dedicata 97 (2003), 187–198.

Charette, V., Drumm, T. et Brill, D., Closed timelike curves in flat Lorentz space-times, Journal of Geometry and Physics 46 (2003), 394–408.

Charette,V. et Goldman, W., Affine Schottky groups and crooked tilings, Contemporary Mathematics 262 (2000), 69–97.